# SDR CA130116017

- Difficulty date: January 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 36,650 hours
- Engine: Ge CFM567B24
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Failed
- Location: Cockpit Window
- Part time: 11,328 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING CLIMB THE F/O`S SIDE WINDOW ELEMENT WAS GLOWING ORANGE AND SEVERAL WHITE FLASHES WERE NOTICED.  THE R2 WINDOW HEAT WAS TURNED OFF AND ALL VISIBLE INDICATIONS CEASED.  FLIGHT CONTINUED.  TECH OPS PERFORMED WINDOW HEAT OPS TEST IAW AMM 30-40-00 AND CONFIRMED ELECTRICAL ARCING.  RESISTANCE OF BOTH PRIMARY AND SECONDARY WINDOW SENSORS WAS CHECKED AND FAILED IAW THE AMM.  F/O`S WINDOW WAS REPLACED.
